Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 157, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 7, 2017, 3:25 PM MDT for Mora County, San Miguel County, New Mexico. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2017, 3:25 PM MDT (21:25 UTC)
- Expired
- Jun 7, 2017, 4:15 PM MDT
- In force
- 50 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Mora County, NM, San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 180 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.4 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1948 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
076
WUUS55 KABQ 072125
SVRABQ
NMC033-047-072215-
/O.NEW.KABQ.SV.W.0157.170607T2125Z-170607T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
325 PM MDT WED JUN 7 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
North central San Miguel County in northeastern New Mexico...
Eastern Mora County in northeastern New Mexico...
* Until 415 PM MDT.
* At 323 PM MDT, a severe thunderstorm was located 11 miles southeast
of Ocate, or 12 miles west of Wagon Mound, moving southeast at 35
mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Valmora, Maes and Shoemaker.
This includes Interstate 25 between Mile Markers 370 and 385.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well built structure. Stay away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3604 10509 3615 10490 3571 10447 3556 10474
TIME...MOT...LOC 2123Z 325DEG 31KT 3604 10494
HAIL...1.50IN
WIND...60MPH
$$
541 follow-up statement
148
WWUS55 KABQ 072145
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
345 PM MDT WED JUN 7 2017
NMC047-072155-
/O.CAN.KABQ.SV.W.0157.000000T0000Z-170607T2215Z/
San Miguel-
345 PM MDT WED JUN 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SAN MIGUEL
COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning is expected to
stay out of the warned area. Therefore the warning has been
cancelled.
LAT...LON 3604 10509 3609 10484 3578 10464 3578 10490
TIME...MOT...LOC 2145Z 345DEG 12KT 3599 10493
$$
NMC033-072215-
/O.CON.KABQ.SV.W.0157.000000T0000Z-170607T2215Z/
Mora-
345 PM MDT WED JUN 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR SOUTH CENTRAL MORA COUNTY...
At 345 PM MDT, a severe thunderstorm was located 11 miles north of
Valmora, or 12 miles west of Wagon Mound, moving south at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Valmora and Shoemaker around 415 PM MDT.
This includes Interstate 25 between Mile Markers 370 and 383.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3604 10509 3609 10484 3578 10464 3578 10490
TIME...MOT...LOC 2145Z 345DEG 12KT 3599 10493
HAIL...1.50IN
WIND...60MPH
$$
ShoemakeWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:51 PM MDT, 34 minutes earlier.
Area forecast discussion, Jun 7, 2:51 PM MDT, 34 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 251 PM MDT Wed Jun 7 2017 .SYNOPSIS... Another round of showers and thunderstorms today will impact central and eastern NM through this evening. These storms will be capable of producing heavy rain, strong outflow winds, small hail, and frequent lightning strikes. A few storms may become severe over eastern NM this evening. An upper level trough developing along the west coast will force drier air into central and western NM Thursday. This dry air will overtake all of NM Saturday through Monday with widespread breezy to windy conditions. Temperatures will soar into the 80s and 90s across the entire state, with even some low 100s over the far southeast plains. There are no indications of moisture returning to the area for at least the next 7 days. && .DISCUSSION... Sufficient moisture and instability over the region today has led to yet another round of showers and storms around the higher terrain. The center of the upper level ridge has shifted slightly farther east into northern Chihuahua so storm motions have become slightly more east/southeast. GOES high density winds is picking up a 30 to 35kt speed max along the northern periphery of the upper high and this is not shown well by models. The current SPC marginal risk area extends to the central mt chain but would not be surprised to see some strong storms in the Rio Grande Valley as well. The latest radar and MRMS MESH products attest to this with strong storms on the approach to the ABQ metro. After an active evening over eastern NM, a much quieter pattern is on the way for Thursday through much of next week. The upper trough along the west coast will slide north of NM over the weekend and force a large dry intrusion over the state. Stronger winds aloft will interact with deepening surface low pressure over southeast CO to produce at least widespread breezy conditions, especially for eastern NM. The hottest temperatures of the season so far will develop over the area beginning Friday. Much of central and western NM will soar into the 80s and 90s, with low 100s likely over the southeast plains through Monday. The upper trough will pass north of NM Monday and allow temps to trend cooler over the state Tuesday. A zonal flow flow pattern will develop in its wake Wednesday with no end in site to dry and very warm conditions through the end of next week. Guyer && .FIRE WEATHER... The weather pattern today has held very comparable to yesterday with the placement and coverage of storms favoring the southwestern mountains and central mountain chain. And with the ridge of high pressure aloft over western NM, storms will continue to drift to the southeast at about 10 to 15 mph, gradually filling into the high plains in the eastern tier of the state through the evening. The driest air has invaded the far northwestern to west central zones where RH has already fallen below 15 percent. Fortunately, prevailing winds have been fairly light, but showers and thunderstorms will create their own localized gusty and erratic wind fields through the evening. With all the storms expected east of the mountains this evening, outflow is expected to be channeled through the gaps/canyons and into the Rio Grande valley where some gusty conditions could develop. As has been advertised for a few days now, some drier air is still expected to invade more of northwestern to north central NM on Thursday. This will limit storm potential there with a chance for a few drier thunderstorms on the edge of the drier airmass nosing in. The extent of the drying in the northwest corner will be substantial with single digit dewpoints and RH values plummeting to 5 percent or less around the northwest plateau/San Juan basin. Breezes will be moderate in the central to western zones Thursday afternoon. High Haines of 6 will encompass this dry air. Isolated to scattered storms will still be possible in the southwest mountains and along and east of the central mountain chain, and perhaps a few strong to severe cells along/east of the central mountain chain. The drier westerly flow advances even farther east by Friday as the ridge aloft begins to lay over due to an approaching Pacific upper low. Dewpoints will lower substantially, enough to shut down thunderstorm chances even in the plains of NM. Temperatures will run near to slightly above normal with breezy conditions. The breezes will continue increasing day-by-day into Saturday, Sunday, and Monday as the flow aloft steadily increases while the upper low works into the Great Basin. Conditions may not initially meet critical thresholds on Saturday, but critical winds will become increasingly juxtaposed over the dry, unstable airmass toward Sunday and more-so on Monday. This period will warrant close attention given the abundant recent wildfires and controlled burning ongoing, but it does certainly fit within the climatological norm. 52 && .AVIATION... 18Z TAF CYCLE Showers and thunderstorms will favor the southwest mountains and areas along and east of the central mountain chain again today with a few isolated storms also filling between. Some storms will be strong to severe again along and east of the central mountain chain with activity drifting east or southeast at about 10 to 15 mph through the afternoon and evening. Large hail, gusty downburst winds, and heavy downpours will temporarily bring ceilings/visibility down to MVFR/IFR categories. Any storms that develop along or west of the Rio Grande would generally tend to produce more gusty winds rather than heavy rain/hail. Storms are expected to slowly diminish through the late evening and early morning hours Thursday. 52 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 55 92 54 91 / 5 5 0 0 Dulce........................... 45 85 43 84 / 10 5 5 0 Cuba............................ 51 87 51 87 / 20 5 5 0 Gallup.......................... 50 88 46 87 / 10 5 0 0 El Morro........................ 46 82 44 82 / 30 10 5 0 Grants.......................... 53 87 49 87 / 20 10 5 0 Quemado......................... 55 82 54 83 / 30 20 5 0 Glenwood........................ 52 94 53 96 / 40 40 5 0 Chama........................... 45 79 44 78 / 20 10 5 0 Los Alamos...................... 58 81 59 83 / 50 10 5 0 Pecos........................... 49 84 51 85 / 60 20 10 5 Cerro/Questa.................... 48 78 47 80 / 40 20 10 5 Red River....................... 41 72 42 73 / 50 30 10 5 Angel Fire...................... 37 75 38 76 / 50 30 10 5 Taos............................ 45 83 45 85 / 40 10 10 0 Mora............................ 48 79 50 81 / 50 20 10 5 Espanola........................ 59 89 58 90 / 40 5 5 0 Santa Fe........................ 57 83 57 84 / 50 10 10 0 Santa Fe Airport................ 54 88 54 89 / 50 5 5 0 Albuquerque Foothills........... 63 91 62 92 / 40 5 5 0 Albuquerque Heights............. 64 92 64 93 / 30 5 5 0 Albuquerque Valley.............. 63 93 62 94 / 30 5 5 0 Albuquerque West Mesa........... 62 94 61 94 / 30 5 0 0 Los Lunas....................... 60 95 59 96 / 30 5 5 0 Rio Rancho...................... 63 92 62 93 / 30 5 0 0 Socorro......................... 62 92 61 95 / 30 10 10 0 Sandia Park/Cedar Crest......... 50 87 52 88 / 40 10 5 0 Tijeras......................... 57 89 58 90 / 40 5 5 0 Moriarty/Estancia............... 51 87 51 88 / 40 10 10 0 Clines Corners.................. 52 84 53 86 / 50 10 10 0 Gran Quivira.................... 55 88 56 90 / 50 10 10 0 Carrizozo....................... 61 88 62 91 / 40 10 20 5 Ruidoso......................... 51 82 54 85 / 60 40 30 10 Capulin......................... 49 80 52 85 / 50 30 40 5 Raton........................... 47 86 50 89 / 50 30 30 5 Springer........................ 49 87 49 90 / 50 20 20 5 Las Vegas....................... 49 84 52 86 / 50 20 10 5 Clayton......................... 53 85 57 91 / 60 30 30 5 Roy............................. 52 85 53 91 / 50 20 20 5 Conchas......................... 60 92 61 96 / 50 20 20 5 Santa Rosa...................... 55 91 58 95 / 50 20 10 0 Tucumcari....................... 58 94 60 98 / 50 20 30 5 Clovis.......................... 60 90 61 96 / 60 20 30 5 Portales........................ 62 90 64 96 / 60 20 30 5 Fort Sumner..................... 61 92 63 97 / 50 20 20 5 Roswell......................... 64 96 64 101 / 50 20 20 5 Picacho......................... 59 88 62 92 / 60 30 30 5 Elk............................. 56 83 59 87 / 60 30 30 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 7, 3:55 AM MDT, 11 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 355 AM MDT Wed Jun 7 2017 NMZ501>540-081000- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 355 AM MDT Wed Jun 7 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight There is a marginal risk of severe thunderstorms this afternoon into this evening for much of the east central and southeast plains of New Mexico where isolated thunderstorms may be capable of producing large hail, damaging winds, and perhaps a brief tornado. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A few strong thunderstorms are possible across the eastern plains Thursday afternoon and evening. Otherwise, dry air from the west will end thunderstorms chances on Friday. Very dry air along with very warm to hot temperatures and breezy to locally windy conditions are expected over the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required today and for eastern New Mexico due to the threat for severe thunderstorms. 33
In the hours before
Special weather statement, Jun 7, 2:31 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
231 PM MDT WED JUN 7 2017
NMZ508-520-072115-
Southwest Mountains-Lower Rio Grande Valley-
231 PM MDT WED JUN 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SOCORRO COUNTY UNTIL
315 PM MDT...
At 231 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles northeast of Monticello, moving east at 15 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This storm will remain over mainly rural areas of southwestern
Socorro County.
This includes Interstate 25 between Mile Markers 103 and 119.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3348 10731 3353 10745 3371 10739 3368 10706
3348 10712
TIME...MOT...LOC 2031Z 284DEG 13KT 3361 10734
54Special weather statement, Jun 7, 2:36 PM MDT, 49 minutes before
Special Weather Statement National Weather Service Albuquerque NM 236 PM MDT WED JUN 7 2017 NMZ515-529-072115- Northeast Highlands-East Slopes Sangre de Cristo Mountains- 236 PM MDT WED JUN 7 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAN MIGUEL COUNTY UNTIL 315 PM MDT... At 236 PM MDT, Doppler radar was tracking a strong thunderstorm near Tecolote, or 10 miles southwest of Las Vegas, moving southeast at 20 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Romeroville, Tecolote, Los Montoyas, Chapelle, San Agustin and Ojitos Frios. This includes Interstate 25 between Mile Markers 326 and 341. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3546 10547 3559 10532 3542 10500 3522 10522 TIME...MOT...LOC 2036Z 311DEG 17KT 3548 10533 54
Special weather statement, Jun 7, 3:08 PM MDT, 17 minutes before
Special Weather Statement National Weather Service Albuquerque NM 308 PM MDT WED JUN 7 2017 NMZ508-072145- Southwest Mountains- 308 PM MDT WED JUN 7 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CATRON COUNTY UNTIL 345 PM MDT... At 308 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from 9 miles southeast of Aragon to 17 miles southeast of Old Horse Springs. Movement was east at 30 mph. Wind gusts of 50 to 55 mph will be possible with these storms. These storms will remain over mainly rural areas of east central Catron County. && LAT...LON 3365 10833 3368 10772 3389 10791 3387 10851 TIME...MOT...LOC 2108Z 290DEG 24KT 3380 10840 3381 10796 Guyer
Special weather statement, Jun 7, 3:15 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
315 PM MDT WED JUN 7 2017
NMZ513-515-527-072200-
East Slopes Sangre de Cristo Mountains-Raton Ridge/Johnson
Mesa-Northern Sangre de Cristos above 9500 feet/Red River-
315 PM MDT WED JUN 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLFAX COUNTY UNTIL
400 PM MDT...
At 314 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles south of Stonewall, or 30 miles northeast of Questa, moving
southeast at 20 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Vermejo Park .
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 3699 10505 3699 10501 3678 10479 3664 10508
3692 10523 3700 10508
TIME...MOT...LOC 2114Z 328DEG 16KT 3690 10509
54Special weather statement, Jun 7, 3:20 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
320 PM MDT WED JUN 7 2017
NMZ515-528-072200-
Far Northeast Highlands-East Slopes Sangre de Cristo Mountains-
320 PM MDT WED JUN 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORA COUNTY UNTIL 400 PM
MDT...
At 319 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Ocate, or 14 miles west of Wagon Mound, moving
southeast at 20 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Valmora and Shoemaker.
This includes Interstate 25 between Mile Markers 369 and 386.
If threatening weather approaches your area, take shelter in a sturdy
building.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3618 10491 3588 10462 3577 10484 3578 10493
3608 10510
TIME...MOT...LOC 2119Z 328DEG 16KT 3607 10496
54Special weather statement, Jun 7, 3:22 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
322 PM MDT WED JUN 7 2017
NMZ508-072200-
Southwest Mountains-
322 PM MDT WED JUN 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SOCORRO COUNTY UNTIL
400 PM MDT...
At 322 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles south of Magdalena, or 20 miles southwest of Socorro, moving
southeast at 15 mph.
Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
This storm will remain over mainly rural areas of west central
Socorro County.
&&
LAT...LON 3398 10746 3405 10718 3384 10703 3381 10707
3378 10718 3379 10720 3378 10723 3377 10723
3375 10730
TIME...MOT...LOC 2122Z 324DEG 14KT 3393 10723
GuyerThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:24 PM MDT | Special Weather Statement | ABQ | 21 min | |
| Jun 6, 6:46 PM MDT | Special Weather Statement | ABQ | Quay | 59 min |
| Jun 6, 7:44 PM MDT | Special Weather Statement | ABQ | Curry | 31 min |
| Jun 6, 8:14 PM MDT | Special Weather Statement | ABQ | Curry | 46 min |
| Jun 6, 8:46 PM MDT | Special Weather Statement | ABQ | Roosevelt | 44 min |
| Jun 7, 1:53 PM MDT | Special Weather Statement | ABQ | San Miguel | 37 min |
| Jun 7, 2:05 PM MDT | Special Weather Statement | ABQ | Mora | 40 min |
| Jun 7, 2:31 PM MDT | Special Weather Statement | ABQ | Socorro | 44 min |
| Jun 7, 2:36 PM MDT | Special Weather Statement | ABQ | San Miguel | 39 min |
| Jun 7, 2:44 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 20 min |
| Jun 7, 2:49 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 41 min |
| Jun 7, 2:59 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 2 hr |
| Jun 7, 3:08 PM MDT | Special Weather Statement | ABQ | Catron | 37 min |
| Jun 7, 3:15 PM MDT | Special Weather Statement | ABQ | Colfax | 45 min |
| Jun 7, 3:20 PM MDT | Special Weather Statement | ABQ | Mora | 40 min |
| Jun 7, 3:22 PM MDT | Special Weather Statement | ABQ | Socorro | 38 min |
| Jun 7, 3:26 PM MDT | Special Weather Statement | ABQ | Bernalillo | 34 min |
| Jun 7, 3:29 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Torrance | 46 min |
| Jun 7, 3:53 PM MDT | Special Weather Statement | ABQ | Colfax | 37 min |
| Jun 7, 4:15 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Torrance | 45 min |
| Jun 7, 4:17 PM MDT | Special Weather Statement | ABQ | Bernalillo | 28 min |
| Jun 7, 4:33 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 42 min |
| Jun 7, 4:40 PM MDT | Special Weather Statement | ABQ | Valencia | 35 min |
| Jun 7, 4:57 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 48 min |
| Jun 7, 5:02 PM MDT | Special Weather Statement | ABQ | Valencia | 28 min |
| Jun 7, 5:28 PM MDT | Special Weather Statement | ABQ | Valencia | 32 min |
| Jun 7, 5:36 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro, Valencia | 26 min |
| Jun 7, 5:41 PM MDT | Special Weather Statement | ABQ | Lincoln | 19 min |
| Jun 7, 5:49 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 21 min |
| Jun 7, 5:58 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 47 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.